AAM  >> Vol. 1 No. 1 (August 2012)

    Three Order Impulsive Boundary Value Problem with P-Laplacian on Time Scales

  • 全文下载: PDF(186KB) HTML    PP.28-33   DOI: 10.12677/AAM.2012.11004  
  • 下载量: 2,745  浏览量: 10,043   国家自然科学基金支持



边值问题脉冲不动点定理时标Boundary Value Problem; Impulsive; Fixed Point Theorem; Time Scale



This paper uses Avery-Peterson fixed point theorem on cone to study existence of positive solutions for a class of mixed impulsive boundary value problem with P-Laplacian. Some new results for the existence of at least three positive solutions of the boundary value problem are obtained, thus our results make a theoretical foundation for the further study of the impulsive boundary value problem with P-Laplacian. Finally, an example is worked out to demonstrate our results.

齐淑珍, 杨军, 齐黎阳, 程猛. 时标上三阶带脉冲的P-Laplacian动力方程边值问题[J]. 应用数学进展, 2012, 1(1): 28-33. http://dx.doi.org/10.12677/AAM.2012.11004


[1] Z. M. He. Double positive solutions of three-point boundary value problems for P-Laplacian dynamic equations on time scales. Journal of Computational and Applied Mathematics, 2005, 182(2): 304-315.
[2] C. X. Song, C. T. Xiao. Positive solutions for P-Laplacian functional dynamic equations on time scales. Nonlinear Analysis, 2007, 66(10): 1989-1998.
[3] M. Benchohra, S. K. Ntouyas and A. Ouahab. Existence results for second order boundary value problem of impulsive dynamic equations on time scales. Journal of Mathematical Analysis and Applications, 2004, 296(1): 65-73.
[4] R. I. Avery, A. C. Peterson. Three positive fixed points of nonlinear operators on ordered banach spaces. Computers & Mathematics with Applications, 2001, 42(3): 313-322.
[5] J. L. Li, J. H. Shen. Existence results for second-order impulsive boundary value problems on time scales. Nonlinear Analysis, 2009, 70: 1648- 1655.